MAUDE Adverse Event Report: VYAIRE MEDICAL M2M ASSY, PKG, REVEL, GRN, DISS, ENGL; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL M2M ASSY, PKG, REVEL, GRN, DISS, ENGL; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number REVEL, GRN, DISS, ENGL
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that upon going to start up the vent it began beeping and vent inop light is seeing flashing red along with the control lock, manual breath, and maneuvers buttons all being lit up green.The vent cycled on twice with the led screen lighting up for a second but then shutting off (going blank) immediately after both times.No patient involvement, issue found during start-up.
 
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).H3: other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Device evaluation: finding/root-cause: reported complaint was verified and duplicated.This was isolated to capacitors p/n:13804-001 and has been addressed by capa-000000497.

Brand Name
M2M ASSY, PKG, REVEL, GRN, DISS, ENGL
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
1100 bird center drive
palm springs, CA 92262
2402760001
MDR Report Key19169865
Report Number2021710-2024-19049
Device Sequence Number17974506
Product Code CBK
UDI-Device Identifier00845873000029
UDI-Public(01)00845873000029(11)20210331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVEL, GRN, DISS, ENGL
Device Catalogue Number19260-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown